# SDR HNAA0200052

- Difficulty date: August 7, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N996HA
- Make and model: Dhav DHC8201
- Aircraft serial: 497
- Aircraft time: 9,166 hours, 10,120 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 101741111SCN60
- Part serial: 2307
- Condition: Failed
- Location: Cockpit
- Part time: 17,153 hours, 15,236 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM FMS THEN UNIT WENT BLANK.  FMS INSPECTED AND DEACTIVATED IAW EO8-34-02-0872.
